RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2012, Volume 92, Issue 2, Pages 241–261 (Mi mz9140)  

This article is cited in 4 scientific papers (total in 4 papers)

The Topology of Spaces of Morse Functions on Surfaces

E. A. Kudryavtseva

M. V. Lomonosov Moscow State University

Abstract: The topology of the space $F=F(M)$ of Morse functions on a compact smooth orientable two-dimensional surface $M$ is studied.

Keywords: Morse function on a surface, framed Morse function, space of Morse functions, smooth compact orientable surface, homotopy equivalence

DOI: https://doi.org/10.4213/mzm9140

Full text: PDF file (669 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2012, 92:2, 219–236

Bibliographic databases:

Document Type: Article
UDC: 515.164.174+515.164.22+515.122.55
Received: 27.04.2011

Citation: E. A. Kudryavtseva, “The Topology of Spaces of Morse Functions on Surfaces”, Mat. Zametki, 92:2 (2012), 241–261; Math. Notes, 92:2 (2012), 219–236

Citation in format AMSBIB
\Bibitem{Kud12}
\by E.~A.~Kudryavtseva
\paper The Topology of Spaces of Morse Functions on Surfaces
\jour Mat. Zametki
\yr 2012
\vol 92
\issue 2
\pages 241--261
\mathnet{http://mi.mathnet.ru/mz9140}
\crossref{https://doi.org/10.4213/mzm9140}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3201559}
\zmath{https://zbmath.org/?q=an:1261.55002}
\elib{http://elibrary.ru/item.asp?id=20731585}
\transl
\jour Math. Notes
\yr 2012
\vol 92
\issue 2
\pages 219--236
\crossref{https://doi.org/10.1134/S0001434612070243}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000308042500024}
\elib{http://elibrary.ru/item.asp?id=20477246}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84865783068}


Linking options:
  • http://mi.mathnet.ru/eng/mz9140
  • https://doi.org/10.4213/mzm9140
  • http://mi.mathnet.ru/eng/mz/v92/i2/p241

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. A. Kudryavtseva, “Special framed Morse functions on surfaces”, Moscow University Mathematics Bulletin, 67:4 (2012), 151–157  mathnet  crossref  mathscinet
    2. E. A. Kudryavtseva, “On the homotopy type of spaces of Morse functions on surfaces”, Sb. Math., 204:1 (2013), 75–113  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    3. Kudryavtseva E.A., “Topology of the spaces of functions with prescribed singularities on surfaces”, Dokl. Math., 93:3 (2016), 264–266  crossref  mathscinet  zmath  isi  elib  scopus
    4. Maksymenko S., “Symplectomorphisms of Surfaces Preserving a Smooth Function, i”, Topology Appl., 235 (2018), 275–289  crossref  mathscinet  zmath  isi  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:249
    Full text:42
    References:27
    First page:32

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019